# SDR DALA2018051703419

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIRING SUPPORT FOR AFT LAV ACCESS DOOR STA 1210 HAS AREAS OF CORROSION BY THE FASTENER HOLES. REMOVAL AND INSTALLATION COMPLETED ON N/R 37361-1000-0001.
